MathSciNet Relay Station
MathSciNet bibliographic data
MR166457 (29 #3733) 34.51
Brjuno, A. D. The normal form of differential equations. (Russian) Dokl. Akad. Nauk SSSR 157 1964 1276–1279.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement